IJPAM: Volume 98, No. 2 (2015)

SMALL NOISE EXPANSION FOR
THE LÉVY PERTURBED VASICEK MODEL

Francesco Cordoni$^1$, Luca Di Persio$^2$
$^1$Department of Mathematics
University of Trento
Via Sommarive, 14, Trento, ITALY
$^2$Department of Computer Science
University of Verona
Strada le Grazie, 15, Verona, ITALY


Abstract. We present rigorous small noise expansion results for a Lévy perturbed Vasicek model. Estimates for the remainders as well as an application to ZCB pricing are also provided.

Received: October 27, 2014

AMS Subject Classification: 35C20, 60H15, 91G30

Key Words and Phrases: small noise expansions, stochastic differential equations, stochastic interest rate models, local volatility models, Vasicek model

Download paper from here.




DOI: 10.12732/ijpam.v98i2.10 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 98
Issue: 2
Pages: 291 -


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).